Representations of the alternating group which are irreducible over subgroups, II

Alexander Kleshchev, Peter Sin, Pham Huu Tiep

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We prove that non-trivial representations of the alternating group An are reducible over a primitive proper subgroup which is isomorphic to some alternating group Am. A similar result is established for finite simple classical groups embedded in An via their standard rank 3 permutation representations.

Original languageEnglish (US)
Pages (from-to)1383-1423
Number of pages41
JournalAmerican Journal of Mathematics
Volume138
Issue number5
DOIs
Publication statusPublished - Oct 1 2016

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this